Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009 (2009), Article ID 123283, 15 pages
http://dx.doi.org/10.1155/2009/123283
Research Article

Triple Positive Solutions for Third-Order -Point Boundary Value Problems on Time Scales

1School of Statistics and Mathematics Science, Shandong Economics University, Jinan, Shandong 250014, China
2School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 25 February 2009; Accepted 25 May 2009

Academic Editor: Leonid Shaikhet

Copyright © 2009 Jian Liu and Fuyi Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal and D. O'Regan, “Nonlinear boundary value problems on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 44, no. 4, pp. 527–535, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. M. Atici and G. Sh. Guseinov, “On Green's functions and positive solutions for boundary value problems on time scales,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 75–99, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H.-R. Sun and W.-T. Li, “Positive solutions for nonlinear three-point boundary value problems on time scales,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 508–524, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Bohner and A. Peterso, Eds., Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at MathSciNet
  6. H. R. Sun and W.-T. Li, “Positive solutions for nonlinear m-point boundary value problems on time scales,” Acta Mathematica Sinica, vol. 49, no. 2, pp. 369–380, 2006 (Chinese). View at Google Scholar · View at MathSciNet
  7. H.-R. Sun and W.-T. Li, “Existence theory for positive solutions to one-dimensional p-Laplacian boundary value problems on time scales,” Journal of Differential Equations, vol. 240, no. 2, pp. 217–248, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y.-H. Su, W.-T. Li, and H.-R. Sun, “Triple positive pseudo-symmetric solutions of three-point BVPs for p-Laplacian dynamic equations on time scales,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 6, pp. 1442–1452, 2008. View at Google Scholar · View at MathSciNet
  9. Z. He, “Double positive solutions of three-point boundary value problems for p-Laplacian dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 182, no. 2, pp. 304–315, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Z. He and X. Jiang, “Triple positive solutions of boundary value problems for p-Laplacian dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 911–920, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. Anderson, R. Avery, and J. Henderson, “Existence of solutions for a one dimensional p-Laplacian on time-scales,” Journal of Difference Equations and Applications, vol. 10, no. 10, pp. 889–896, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  12. D.-X. Ma, Z.-J. Du, and W.-G. Ge, “Existence and iteration of monotone positive solutions for multipoint boundary value problem with p-Laplacian operator,” Computers & Mathematics with Applications, vol. 50, no. 5-6, pp. 729–739, 2005. View at Google Scholar · View at MathSciNet
  13. Y. Wang and W. Ge, “Existence of multiple positive solutions for multipoint boundary value problems with a one-dimensional p-Laplacian,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 2, pp. 476–485, 2007. View at Publisher · View at Google Scholar
  14. Y. Wang and C. Hou, “Existence of multiple positive solutions for one-dimensional p-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 315, no. 1, pp. 144–153, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  15. C. Zhou and D. Ma, “Existence and iteration of positive solutions for a generalized right-focal boundary value problem with p-Laplacian operator,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 409–424, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  16. D. R. Anderson, “Green's function for a third-order generalized right focal problem,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 1–14, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Liu and W. Ge, “Twin positive solutions of boundary value problems for finite difference equations with p-Laplacian operator,” Journal of Mathematical Analysis and Applications, vol. 278, no. 2, pp. 551–561, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  18. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1988. View at MathSciNet